| Model Number |
6DCFS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the inner cannula extended well past the tracheostomy tube cannula.It was reported that there was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.A visual and functional test was performed.No reported event was observed since met with the product specifications and no corrective actions are required.Stating information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.